# SDR MZZA2010061800012

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 36,984 hours, 13,543 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11334
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST ROW 37 LT SIDE EMERGENCY LIGHTS INOP.  TROUBLESHOT AND FOUND LOOSE CONNECTOR FOR EMERGENCY LIGHT AT ROW 37 LT CONNECTED THE CONNECTOR IN REF WITH B737 WPM 33-51-14 OPS CHECK OF THE EMERGENCY LIGHT AT 37 LT FOUND NORMAL IAW B737 AMM 33-51-00.
